TITLE

Benign reversible encephalopathy syndrome after bevacizumab therapy for metastatic ovarian cancer

AUTHOR(S)
Sawaya, R.; Radwan, W.; Hammoud, S.
PUB. DATE
February 2014
SOURCE
Medical Oncology;Feb2014, Vol. 31 Issue 2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
93892937

 

Related Articles

  • Bevacizumab.  // Reactions Weekly;Oct2015, Vol. 1573 Issue 1, p52 

    The article presents a case study of a 45-year-old woman with a history of ovarian cancer, who developed posterior reversible encephalopathy syndrome after being treated with bevacizumab to prevent the recurrence of the disease.

  • Bevacizumab.  // Reactions Weekly;10/6/2012, Issue 1422, p13 

    The article describes a case of posterior reversible encephalopathy syndrome in a 31-year-old woman that developed while receiving bevacizumab for metastatic high grade ovarian squamous cell carcinoma.

  • Bevacizumab.  // Reactions Weekly;Jun2014, Vol. 1504 Issue 1, p7 

    An abstract of the article "Bevacizumab-induced reversible posterior leukoencephalopathy syndrome in a patient with metastatic colorectal cancer," by S. Miyamoto is presented.

  • Clinical Benefit and Toxicity of Continuing Bevacizumab Containing Chemotherapies in Patients with Recurrent Ovarian Cancer. Bansal, Goldy; Shulimovich, Maxim; Ratnarajah, Gokulan; Cheres, Christ-Roi; Yiwu Huang; Homel, Peter; Burton, Jack; Astrow, Alan; Yiqing Xu // Cancer Therapy;2011, Vol. 8, p184 

    Background: Bevacizumab, a monoclonal antibody against vascular endothelial growth factor, is an effective agent in the treatment of advanced ovarian cancer. It is unclear whether it is beneficial to continue beva4cizumab treatment when a patient's disease progresses on a bevacizumab containing...

  • Capecitabine/oxaliplatin.  // Reactions Weekly;12/15/2012, Issue 1432, p14 

    The article describes the case of a 56-year old man who developed posterior reversible encephalopathy syndrome (PRES) after receiving oxaliplatin and capecitabine for metastatic colon cancer.

  • Bevacizumab.  // Reactions Weekly;1/23/2016, Vol. 1585 Issue 1, p51 

    The article describes the case of an older female patient who developed reversible posterior encephalopathy syndrome (PRES) and cardiomyopathy while receiving treatment with bevacizumab for metastatic colonic adenocarcinoma.

  • A Grave Outcome of Posterior Reversible Encephalopathy Syndrome in a Patient Receiving Avastin (Bevacizumab) for Metastatic High-Grade Serous Ovarian Cancer. Elmalik, Hind H.; Elazzazy, Shereen; Salem, Khaled S.; Bujassoum, Salha // Case Reports in Oncology;May-Aug2015, Vol. 8 Issue 2, p290 

    A 45-year-old female developed neurological symptoms and elevated diastolic blood pressure while on bevacizumab (Avastin) and gemcitabine for recurrent carboplatin-resistant high-grade serous ovarian cancer. A brain MRI diagnosed our patient with posterior reversible encephalopathy syndrome. We...

  • Concise Reviews of Studies Relevant to Hematology Oncology Pharmacy. Ignoffo, Robert J. // Journal of Hematology Oncology Pharmacy;Mar2012, Vol. 2 Issue 1, p30 

    The article presents abstracts on topics related to hematology oncology pharmacy including the effect of Bevacizumab on the progression of ovarian cancer, combination therapy with Pertuzumab for metastatic breast cancer, and association of BRAF inhibitor therapy with squamous cell carcinoma.

  • Bevacizumab.  // Reactions Weekly;4/5/2008, Issue 1196, p9 

    The article describes the case of a 68-year-old woman who developed reversible posterior leukoencephalopathy syndrome (RPLS) during treatment with intravenous (IV) bevacizumab for metastatic colon cancer. Six treatments of a protocol containing bevacizumab and folinic acid, oxiplatin and...

  • Bevacizumab.  // Reactions Weekly;5/1/2013, Issue 1450, p10 

    An abstract of the study "Posterior reversible encephalopathy syndrome after evacizumab therapy in a normotensive patient," by O. Abbas and colleagues is presented.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics